advertisement
Question
Posted by: Maria | 2010/02/10

Aropax withdrawal

Hey CS

What schedule would you suggest to stop taking Aropax? I was on 25mg and dropped to 12.5mg 10 days ago, feeling ok apart from a bit of anxiety. However I did start taking Trepiline 4 days before I dropped my Aropax dosage. This is *not* what my doc advised, I' m being a *bad* patient, but I' m desperate to get off Aropax. I will have to confess to my doc in a week' s time anyway as I will run out of 12.5mg pills then.

Give the kitty a scratch behind the ears from me. :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Eish, this is something that can best be indiidually tailored to the indiidual patient by the prescribing doc. And I don't believe ANY doc has earned his fee if he prescribes such meds without discussing in detail that there are some potential problems when the drug is stopped and how to best reduce the dosage when coming off it.
As with so many things in life, when one is "desperate" to come off the drug, the fastest way may seem slow, but a way that seems quicker but takes longer, as one might need to go back and repeat a step of two, is usually not a great choice. Why not give the doc a call, and plan together a better way to use the week, chemically, till your next appointment ?
Kitty says thanks - all scratches greatfully and gleefully accepted.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2010/02/10

Oh, I should add that I' ve been on Aropax for a year, at one point 37.5mg which is why I have some 12.5 pills left. My main gripes about it are the weird dreams which turn into terrible nightmares when I' m even slightly stressed, as well as weight gain. I know that Trepiline also cause weight gain. However since I started taking it I' m feeling better and more stable, haven' t screamed at my poor daughter in more than a week.

Reply to Maria
Posted by: cybershrink | 2010/02/10

Eish, this is something that can best be indiidually tailored to the indiidual patient by the prescribing doc. And I don't believe ANY doc has earned his fee if he prescribes such meds without discussing in detail that there are some potential problems when the drug is stopped and how to best reduce the dosage when coming off it.
As with so many things in life, when one is "desperate" to come off the drug, the fastest way may seem slow, but a way that seems quicker but takes longer, as one might need to go back and repeat a step of two, is usually not a great choice. Why not give the doc a call, and plan together a better way to use the week, chemically, till your next appointment ?
Kitty says thanks - all scratches greatfully and gleefully accepted.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement